On Generalized Douglas-Weyl (α, β)-Metrics

Akbar TAYEBI, Hassan SADEGHI

Acta Mathematica Sinica ›› 2015, Vol. 31 ›› Issue (10) : 1611-1620.

PDF(202 KB)
PDF(202 KB)
Acta Mathematica Sinica ›› 2015, Vol. 31 ›› Issue (10) : 1611-1620. DOI: 10.1007/s10114-015-3418-2
Articles

On Generalized Douglas-Weyl (α, β)-Metrics

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 2015, 31(10): 1611-1620 https://doi.org/10.1007/s10114-015-3418-2

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(202 KB)

Accesses

Citation

Detail

Sections
Recommended

/